| Catalog Number |
8065752437 |
| Medical Device Problem Codes |
Suction Problem (2170); Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that vitrectomy probe was unable to cut and aspirate normally even after the cutting speed was reduced below 3000 cuts per minute during vitrectomy surgery.However, other accessories inside the package were normal.The surgery was successfully completed on same day by replacing it with new product.There was no patient impact.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).